# SDR IPXA3177910

- Difficulty date: April 12, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 11,343 hours, 7,012 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, BULK CARGO FLOORBOARD 162MF HAS A CORNER BROKEN OFF.   FABRICATED FLOORBOARD IAW EO A300-5320-16407-E, APPENDIX D.
